# SDR HALA20240216044

- Difficulty date: February 16, 2024
- Submitted: February 17, 2024
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 47,672 hours, 7,532 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Part number: UNKNOWN
- Condition: Leaking
- Location: Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING BLEED AIR PRE-COOLER REPLACEMENT. FOUND FAV CONTROL THERMOSTAT LEAKING AIR DURING LEAK CHECK. REMOVED AND REPLACED FAV CONTROL THERMOSTAT SEAL PER AMM 36-11-43. LEAK CHECK GOOD. OK FOR SVC
